# SDR SIMA20130410012

- Difficulty date: April 10, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 27,072 hours, 23,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE EMERGENCY LIGHT ON THE MAIN DOOR DID NOT ILLUMINATE. THE ACFT WAS REMOVED FROM SERVICE.  FOUND BULB LOOSE IN SOCKET.  TIGHTENED BULB IAW 33-50-06. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
